# SDR 04FDEA01731

- Difficulty date: June 14, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT (FLAP SIDE) I/B FLAP O/B HINGE, O/B PIVOT BORE HOLE CORRODED.  LEFT AFT (FLAP SIDE) I/B FLAP O/B HINGE, O/B PIVOT BORE HOLE CORROSION REMOVED AND EXCEED LIMITS AS PER CMM 57-52-03 PAGES 442-443.  ORIGINAL DIAMETER=1.187 INCH,   FINAL DIAMETER=1.282 INCH.  REPAIR CARRIED OUT AND FABRICATED BUSHING INSTALLED AS PER FEDEX EA 1-5750-76743, TITLE: WINGS, LEFT AND RIGHT INBOARD TRAILING EDGE FLAP, HINGE BRACKETS CORRODED.
